# SDR SWIA2020040349930

- Difficulty date: February 14, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT PULLEY BRACKET CHAFED FROM CONTACT WITH PULLEY.   (C-CHECK) RO 4/2/2020   REMOVED AND REPLACED PULLEY BRACKET IAW CRJ200 AMM
